ON BEST AND OPTIMAL QUADRATURE FORMULAS ON CLASSES OF BOUNDED ANALYTIC FUNCTIONSстатья

Информация о цитировании статьи получена из Web of Science
Дата последнего поиска статьи во внешних источниках: 27 мая 2015 г.

Работа с статьей


[1] Osipenko K. Y. On best and optimal quadrature formulas on classes of bounded analytic functions // Mathematics of the USSR - Izvestiya. — 1989. — Vol. 32, no. 1. — P. 77–97. The best quadrature formula is constructed for the Chebyshev weight function and Chebyshev knots, for the class of functions that are analytic in an ellipse with foci at the points ±1 and sum of semiaxes c, and have their moduli bounded by unity there. Bibliography: 15 titles. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть